# SDR REXA2017100201054

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 26,199 hours, 23,867 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT EXIT ROW WILL NOT ILLUMINATE.  SECURED THE CONNECTOR AT SEAT 8CD /9CD AND OPS CHECKED IAW AMM 33-51-00. OPS CHECKED GOOD. OK FOR SERVICE.
